Numerical solution of second-order elliptic equations on plane domains
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 25 (1991) no. 2, pp. 169-191
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1991__25_2_169_0,
author = {Angermann, Lutz},
title = {Numerical solution of second-order elliptic equations on plane domains},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {169--191},
year = {1991},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {25},
number = {2},
mrnumber = {1097143},
zbl = {0717.65082},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1991__25_2_169_0/}
}
TY - JOUR AU - Angermann, Lutz TI - Numerical solution of second-order elliptic equations on plane domains JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1991 SP - 169 EP - 191 VL - 25 IS - 2 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1991__25_2_169_0/ LA - en ID - M2AN_1991__25_2_169_0 ER -
%0 Journal Article %A Angermann, Lutz %T Numerical solution of second-order elliptic equations on plane domains %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1991 %P 169-191 %V 25 %N 2 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1991__25_2_169_0/ %G en %F M2AN_1991__25_2_169_0
Angermann, Lutz. Numerical solution of second-order elliptic equations on plane domains. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 25 (1991) no. 2, pp. 169-191. http://geodesic.mathdoc.fr/item/M2AN_1991__25_2_169_0/
